MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ast results for one sample from the cobas pure c 303 analytical unit.The initial result was 6.60 u/l with a data flag.The first repeat result was 24.9 u/l with a data flag.The second repeat result was 25.8 u/l.On (b)(6) 2023, the repeat result was 50.4 u/l.It was unclear if the results were generated from the same patient sample.Clarification was requested but was not provided.
 
Additional Manufacturer Narrative
The reagent lot number was 736595.The expiration date was requested but was not provided.A general reagent problem could be ruled out because the quality control results are acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer alleged a questionable result for another patient sample from the cobas pure c 303 analytical unit.On 19-dec-2023, the initial alp (alkaline phosphatase) result was 136 u/l.The repeat result was 58.1 u/l.The questionable result was not reported outside of the laboratory.The reagent lot number was 736318.The expiration date was requested but was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent problem could be ruled out as the quality control results were acceptable.The investigation determined the issue was consistent with high leukocyte concentration of the samples leading to an accumulation of cells close to the plasma surface.In samples with hyper-leukocytosis the sample surface may show higher alp activity due to the presence of leukocytes, debris and platelets.It has been observed that sometimes alp out of primary tubes formed a gradient at the liquid surface leading to falsely high results.Falsely high alp values can occur if blood cells or cell debris are not properly removed in the pre-analytical sampling process.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18363487
Report Number1823260-2023-04128
Device Sequence Number17623029
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot Number736595
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer12/22/2023
03/11/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/12/2024
03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown